# SDR 9711911154

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING TAXI WHILE TRYING TO START APU, FIRE INDICATION LIGHT ANNUNCIATED.  CREW DISCHARGED FIRE BOTTLE.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  REPLACED APU FIRE BOTTLE AND APU FIRE DETECTOR CONTROL UNIT (P/N 11-2611-9-0001, 90004).
